Existence of Entire Solutions of a Singular Semilinear Elliptic Problem
Source: Acta Mathematica Sinica, Volume 20, Number 6, November 2004 , pp. 983-988(6)
Abstract:In this paper, we obtain some existence results for a class of singular semilinear elliptic problems where we improve some earlier results of Zhijun Zhang. We show the existence of entire positive solutions without the monotonic condition imposed in Zhang's paper. The main point of our technique is to choose an approximating sequence and prove its convergence. The desired compactness can be obtained by the Sobolev embedding theorems.
Document Type: Research article
Affiliations: 1: Department of Mathematics, Beijing University of Aeronautics and Astronautics, LIMB of the Ministry of Education, Beijing 100083, P. R. China, Email: email@example.com 2: School of Information and Mangement, Shandong Normal University, Jinan 250014, P. R. China, Email: firstname.lastname@example.org
Publication date: 2004-11-01